# SDR ASAA2012062792434

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,951 hours, 5,351 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT1624S
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS RT AFT PORTION OF ACFT ARE INOPERATIVE.  FOUND GROUND PIN FOR UNIT M1672 PULLED OUT OF BLOCK GD3889, RESECURED GROUND PIN, OPS CHECK GOOD IAW AMM 33-51-00.
